MAUDE Adverse Event Report: Roche Diagnostics COAGUCHEK XS PT TEST 6 STRIP; PROTHROMBIN TIME TEST STRIPS

Roche Diagnostics COAGUCHEK XS PT TEST 6 STRIP; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625374160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
COAGUCHEK XS PT TEST 6 STRIP
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50233550
Report Number1823260-2026-03324
Device Sequence Number16025334
Product Code GJS
UDI-Device Identifier00365702127104
UDI-Public00365702127104
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04625374160
Device Lot Number89404424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight163 LB